Open Access
Translator Disclaimer
2012 On Nonlinear Neutral Fractional Integrodifferential Inclusions with Infinite Delay
Fang Li, Ti-Jun Xiao, Hong-Kun Xu
J. Appl. Math. 2012(SI03): 1-19 (2012). DOI: 10.1155/2012/916543

Abstract

Of concern is a class of nonlinear neutral fractional integrodifferential inclusions with infinite delay in Banach spaces. A theorem about the existence of mild solutions to the fractional integrodifferential inclusions is obtained based on Martelli’s fixed point theorem. An example is given to illustrate the existence result.

Citation

Download Citation

Fang Li. Ti-Jun Xiao. Hong-Kun Xu. "On Nonlinear Neutral Fractional Integrodifferential Inclusions with Infinite Delay." J. Appl. Math. 2012 (SI03) 1 - 19, 2012. https://doi.org/10.1155/2012/916543

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.45003
MathSciNet: MR2923339
Digital Object Identifier: 10.1155/2012/916543

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top